# SDR SWAA2019031230554

- Difficulty date: March 11, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 47,443 hours, 31,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop Fitting
- Part number: 65C16820
- Condition: Missing
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR PLASTIC STOP ON ONE END MISSING.  INSTALLED GIRT BAR PER SIP.
